# SDR FDEA201103140966

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RE-EVALUATION OF EXISTING REPAIR ON RT WING CTR FLAP BULLNOSE RIBS 19-20 LOCATION CARRIED OUT USING   ORIGINAL NRC 0003346 AND SRM 57-50-00, FIG 208.  REPAIR SUSPECTED TO HAVE 1 ROW OF SPLICE   FASTENERS MISSING FROM THE OTBD SPLICE.  REPAIR WAS REMOVED AND SKIN THICKNESS CONFIRMED TO BE .055" THICK AND IAW SRM 57-  50-00 FIG 208   SHIM AND 1 ROW OF FASTENERS NOT REQUIRED. REPAIR REINSTALLED AS PER ORIGINAL CONDITION.
